Bro it’s gonna be a bad idea and you will pay for it at some point. Giving yourself time off AAS at a TRT dose of test or just nothing is, in my opinion, a must if you want to try to remain healthy and continue AAS use. Too much of anything is not good. Tren is potent so long term even small dose is gonna have a negative affect at a point. It’s not going to work no where near as well as it ever did for you, your receptors are going to be taxed. Kidney issues are possible. I would advise against it. Now if your accepting of the consequences that may arise to achieve whatever goal you believe this may help to reach than I am no man to say your wrong. Your choice is not right or wrong. It is more of risk versus reward.
Tren E. Started at 400mg per week with 500 test. Could only handle that for a few weeks and backed tren down to 300mg for probably 4 months. Was doing 400 to 500 mast E with this. Lowered to 200 tren and 350 test for most the rest of the time. Think I did a run with Tbol around the 10 month mark with more mast.
The mental sided got worse also. Like your fine one second and the next its depression city. This got more and more common.
Didnt really make and gains after about the fourth or 5th month. Just maintained. Did run tudca when it was higher and with the tbol.
Stoped the tren back in June and the cramps stopped within a week. Started EQ after a few weeks and ran that for a while. I did loose some strength but not much.
Started back tren e first of the year but only 200 per week. Been on glutha since November with tudca. Have not had any problems with cramps since starting back.
Thanks ... lotsa detail. I think tudca gets less mention on boards than it deserves. I'm guessing the "glutha" you mention is glutathione? I've seen the latter praised and also seen advice that the cheaper NAC yields some glutathione and is therefore more cost effective. Dunno the answer to that one, guess it all depends on how much glutathione comes from the NAC.
Everything you've said in these 2 posts focuses on your perception of Tren's effects on you. Did you do blood work and, if so, were there clear signs from various numbers in there ... kidneys especially, but anything else as well?
No bloods but it seems more than coincidental that the cramps stopped very shortly after stopping the tren.
Go to Racehorse meds. They have Glutathione half off ! 100ml, 200mg per ml for only $19.99. Just take 1ml on cycle M,W,F. Half ml if your on a cruise. Many bro's use this site and I have seen bloods that proves it's legit and works.
Shit, man. With the open admission that nobody asked for my advice, I'd sure-as-shit be doing bloods now and then with the AAS history you describe. I am not talking about bp here necessarily, just using it as an example. PublicServiceAds in the media always call hbp "the silent killer." I'm thinking that phrase applies to other things as well, that worrisome things can be happening that you don't feel ... but they would show up on labwork, blood and urine.
Not asking for specifics, but are you in one of the 40+ states that permit using the online lab places, or one of the handful that don't?
I would definitely advise against running tren all year long. If you begin to do this, at least get lab work done frequently. Doing a 2-4 month run of tren, with traditional doses, is going to be hard enough, let alone a year. Tren will hammer your lipids, as does most compounds. Going all year long with screwed up lipids is not the healthiest thing to do. Now dosage will play a factor in all this as well, you may be able to run lower doses for longer periods, but if I were to bet, everybody is probably going to react differently, similar to how they do with trt, and only bloodwork is going to catch this. Having other compounds in at the same time is also going to exacerbate the negatives. Now something I still don't recommend, but will mention, is that Doggcrapp mentioned he ran a long-term dosage of Tren for most of a year, but he was using only 7mg's on M/W/F of the week. He mentioned no sides in bloods, except he decided to quite things when he seen that his PSA levels started to rise.
Shit, never thought of that one. As I understand it PSA levels can be an indicator of prostate cancer if they're what I'll call "endogenous PSA." If elevated PSA comes from AAS use, maybe there is no danger in a higher level, but, that's the thing, it masks it. If you're a good boy and do labs and notice higher PSA, do you hustle off to ask a doctor for the finger, maybe needlessly, or do you ignore it when maybe you should not have?
One more thing to think about ... thanks a lot, BMJ.